Use of transformations with a constant change of area for modeling in the problem of torsion
Doklady Akademii Nauk, Tome 198 (1971) no. 3, pp. 547-550
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_3_a15,
author = {S. D. Klyachko},
title = {Use of transformations with a constant change of area for modeling in the problem of torsion},
journal = {Doklady Akademii Nauk},
pages = {547--550},
year = {1971},
volume = {198},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_3_a15/}
}
S. D. Klyachko. Use of transformations with a constant change of area for modeling in the problem of torsion. Doklady Akademii Nauk, Tome 198 (1971) no. 3, pp. 547-550. http://geodesic.mathdoc.fr/item/DAN_1971_198_3_a15/